# SDR MWEA070277

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,788 hours, 22,124 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 9911511
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FORWARD INTERIOR AREA HAS CRACKED BRACKET 8-9.  REMOVED DAMAGE BRACKET AND INSTALLED BRACKET.
